# SDR YENA201901030004

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 28,009 hours, 18,120 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Breaker
- Condition: Popped
- Location: Recirc Fan
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FT 1679, BOS-EWR. L/H RECIRC REMOTE CB POPPED ACCOMPANIED BY VERY STRONG ELECTRICAL ODOR IN COCKPIT AND AFT GALLEY. R&R RE-CIRCULATION FAN MID E IAW AMM 21-26-00 AS PER PRECAUTIONARY.
